View Full Version : Adderal enhancing issues?


Shhhhh
09-10-15, 09:14 PM
Ok so this is seriously strange so just keep your judging at a minimum please.. So ever since I was little ive had strange issues with certain sounds, such as snoring, sniffing, knuckle cracking, and obnoxious chewing. The weird part is that if I hear people do these things for an extended period of time I get reallllllllyyyy angry. Violently angry.. I've never hurt someone for chewing loudly lol but I really wanna punch them in the mouth.

The thing is at school I never had to worry about these things as knuckle cracking and sniffing don't seem to bother me anymore, and no one really snores in class and none of my friends eat like a cow. The thing is recently when I take my Adderall, I seem to hear them chewing so loudly and obnoxiously, its irritating me just thinking about it. Not just do I feel like I hear them do it now on Adderall, I also get irritated wayyy quicker than usual and I think I start to feel even more violently than if I wasn't on Adderal. As a side not none of these sounds bother me if I do it. Is it possible that the Adderall is somehow magnifying this strange strange issue of mine? Thanks for any feedback.

I also would be curious if someone has or knows someone who has problems similar to mine, but I doubt it.

dvdnvwls
09-10-15, 09:49 PM
Adderall magnifying your reactions to things is not unexpected. Lots of people get that.

First of all, totally quit caffeine and see if that helps. For some people, zero caffeine is all it takes.

Second, if you're new to Adderall, wait until you've been on it for a couple of weeks before making a judgment, unless it's really bad.

Third, if the problem persists, maybe your Adderall dose is too much. You can certainly ask your doctor to reduce it a bit and see what happens.

Last, if lowering the dosage doesn't help, then maybe Adderall isn't exactly the right medication for you. Talk to your doctor about that, obviously.

BellaVita
09-10-15, 09:55 PM
Isn't that misophonia?

I've read other posters explain the same issues being exasperated by medication.

Shhhhh
09-12-15, 01:03 PM
Really?? I didn't know what I experience had a name, just thought it was something weird that affected me.. That is great to hear ill research it for sure!

BioLiberate
10-20-15, 02:03 PM
Isn't that misophonia?

I've read other posters explain the same issues being exasperated by medication.

Listen to this guy ^^^

And yea, nothing you're describing is too uncommon.

TangledWebs
10-20-15, 02:49 PM
Goodness, what an awful condition! Ear-level noise generators, Tinnitus Retraining Therapy, and CBT are a few treatment options.